hsiT utosiqen dofcsnue me bc I houthgt arleidpmeo cuold otn srosc hte BBB and fhterreoe oclud tno ucsea oeptaysrrir spoeednsir iuo-ip(mod masgino at hte nsamtibre tueslsr ni aytsCrNrpriSeo/ ,pieoesrsdn .1) Btu .xx@rd si ceotrrc ni ignotn taht ↓ RR nad CSN pserideons in het tP ohudls lacl fro na -poimoiud igasonntta arehrt athn ahlohetncb mehiinim(ccoo)lt to aertt np.asitnoctoi
I looked at it this way:
A ten month girl receiving adult doses of a mu agonist (which has POOR CNS penetration not zero) could probably have some adverse effects
I then read that the kid has a decreased RR (10/min) and marked abdominal dissension (prob due to the fact that opioids slow peristalsis; sketchy pharm also says opioids can lead to biliary colic)
Figured naloxone would reverse these symptoms
Loperamide is a Mu opioid agonist that can be used to tx diarrhea. It doesn't cross the BBB so theres no chance of addiction but you can still see the effects of opioid overdose I believe. So tx opioid overdose with naloxone.